# SDR RAIA990619

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Part number: 31058993
- Condition: Failed
- Location: Lt Engine
- Part time: 7,976 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7516 - IEC FAULT ON BOTH ENGINES.  MAINTENANCE REPLACED NTS TRANSUDCER ON LEFT ENGINE.  (X)
